# SDR FDEA202401150210

- Difficulty date: January 15, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 33,492 hours, 19,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: A5237112320405
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR SUPPORT YOKE DOOR FRAMES WERE FOUND CRACK. FABRICATED NEW SUPPORT FRAMES AND INSTALLED WITH FASTENERS I.A.W FEDEX EA NO:T6-  5230-T0377842A P1, SEQ NO:634, TITLE:DOORS - CARGO DOOR/HYD SYS - MAIN CARGO DOOR   ACTUATOR BEARING FITTING REPLACEMENT (FWD AND AFT) , AS PER GMM 6-2-100  "MAJOR REPAIR"
